A two-phase problem with a free boundary for an equation of parabolic type in an infinite domain
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1941-1947
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a10,
author = {Ya. V. Radyno and Dinh Phu Bong},
title = {A two-phase problem with a free boundary for an equation of parabolic type in an infinite domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1941--1947},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a10/}
}
TY - JOUR AU - Ya. V. Radyno AU - Dinh Phu Bong TI - A two-phase problem with a free boundary for an equation of parabolic type in an infinite domain JO - Differencialʹnye uravneniâ PY - 1991 SP - 1941 EP - 1947 VL - 27 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_11_a10/ LA - ru ID - DE_1991_27_11_a10 ER -
Ya. V. Radyno; Dinh Phu Bong. A two-phase problem with a free boundary for an equation of parabolic type in an infinite domain. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1941-1947. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a10/